# SDR FDEA2019081571858

- Difficulty date: August 7, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA709151
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN CABIN, AT BS 1885, RBL 20, UNDER FLOOR PANEL SUPPORT IS CORRODED AT NUT PLATE HOLES.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG AGA7091, AND SRM 51-31-01,V2.
